# SDR SWIA2020021848558

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 645
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 645.00  FRAME HAS CORROSION NEAR STGR 19R.   (C-CHECK) RO 2/14/2020   FOUND CORROSION ON FS645.00 FRAME AT STR 19R TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW SECTION OF FRAME AT FS645.00 BETWEEN STR 16R TO STR 21R REF DWG, CRJ900 SRM AND REO. PRESSURE CHECK GOOD. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD.
